Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Orange tongue ciprofloxacin

Premium Questions

Dr.   Bonnie Berger-Durnbaugh MD

My son I think is having allergy to ciprofloxacin lips swelled blotches on skin so he bought Benadryl took that Dr now gave bacterium day he has sore feet and hands and I told him he may have allergy ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Chobufo Ditah MD

I had cataract surgery on 11-18. Was given prednisolone acetate and ciprofloxacin drops to put in eyes four times a day. Could these drops cause burning of the tongue an swollen and very red lips? ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Amit Jain MD

and diaharea). I took ciprofloxacin two and a half days ago. Unaware I shouldn't be in the sun, I went out ... days, stiff neck and tingling in my mouth(gums and tongue). Should I be concerned? I am in... View answer

Answered by : Dr. Amit Jain ( Gastroenterologist)
Dr. Deepak Sundriyal MD

My mother is 85 years old and is currently on ciprofloxacin hcl for a UTI. This morning her urine is a bright yellow, almost orange, in color. Is this a side effect of the medication? Is this a sure side ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Praveen Tayal MD

of my throat swollen, but Im not in big pain. This morning I noticed my tongue is very white and dry. I ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Maheshwari MD

Hi there. I have been on ciprofloxacin for a few days now and I ve noticed a couple of problem ... tongue has a couple of black patches on it. Also I have been dealing for about a year now with Eczema ... View answer

Answered by : Dr. Maheshwari ( General & Family Physician)
Dr. Deepak S Jois MD

orange initially , less orange now, , and the Dr I saw at a walk-in clinic yesterday said that it has ... the ciprofloxacin .My main problem is the fact I cannot drink as all fluids taste so foul and... View answer

Answered by : Dr. Deepak S Jois ( General & Family Physician)
Dr.      Honey Arora MD

I ve been taking ciprofloxacin 500 x2dy but only took 2 today and one on Sat. & Sun. Yesterday I ..., face and tongue. My eye swelled up tonight while I was watching TV. I called my Dr. and told her ... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr. Panagiotis Zografakis MD

I am being treated for oral thrush as follows: 500mg ciprofloxacin twice a day - 20 tablets given ... felling ill yesterday which was the 3rd day of the treatment, although my tongue is looking a lot better ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Gjustina Loloci MD

and feverish and now I am all blotchy on my skin and it s like red and even my urine has change to a orange ... View answer

Answered by : Dr. Gjustina Loloci ( Allergist and Immunologist)

Mobile Questions and Answers

Dr. Rakhi Tayal MD

Hello. Thanks for writing to us. The symptoms can be related to vitamin B complex deficiency associated with antibiotic intake. Do take proper supplements to help. I hope this information has been both informative and...

Dr. Hardik Sanghvi MD

Hi, dear. I have gone through your question. I can understand your concern. Benadryl is not counteract with ciprofloxacin. you can taek both the drugs safely. Thanks for using health care magic. Don't forgot to...

Dr.    Mohammed Taher Ali MD

Dear Maymee, Hi Antibiotic Ciprofloxacin is not safe during pregnancy, it is contraindicated. Reply with thanks.